# SDR YENA20140102001

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 28,440 hours, 9,836 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Ac Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED, ELECTRICAL AC ESS BUSS FAULT ECAM DURING CLIMBOUT.  TROUBLESHOT IAW TSM 24-50-00-810-803-A.   FOUND BUSS CONTROL RELAY 3XH ON THE 106VU FAILED.  R & R BUSS CONTROL RELAY IAW ESPM 20-46-00.   AC ESS BUSS SYS OPS CHECKED NORMAL.
